You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Integer Programming with Bounded Variables via Canonical Separation
B. Lev and A. L. Soyster
The Journal of the Operational Research Society
Vol. 29, No. 5 (May, 1978), pp. 477-488
Stable URL: http://www.jstor.org/stable/3009767
Page Count: 12
Preview not available
This paper presents a new algorithm for integer programming with bounded variables which is efficient when m < n and when the upper bounds on the variables are small. The main idea is the application of the Balas and Jeroslow canonical hyperplanes and the systematic search of integer points over certain faces of the feasible region. During each iteration the integer points on a certain face are examined, and then this whole face is discarded from the feasible region of a linear programming problem. After a bounded number of iterations, the optimal integer solution is found, if one exists.
The Journal of the Operational Research Society © 1978 Operational Research Society